| Model Number |
87047 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial tachycardia, an intellanav mifi open-irrigated catheter was selected for use.Metriq pump & maestro 4000 generator were used.Flow rate was 17 ml/min.After seven minutes of ablation, the irrigation port on the catheter fractured and started leaking fluid.A small crack in the tubing near the luer lock connection was noticed and fluid was leaking from the luer lock connection to the tubing on the catheter side.Excessive temperature alarm was seen on the generator.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter is expected to be returned for further analysis.
Additional Manufacturer Narrative
Intellanav mifi open-irrigated catheter was evaluated by boston scientific corporation.A visual inspection was performed and the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.Also, a media inspection was done on the picture attached in the complaint, and it is possible to observe the irrigation extension tubing partially detached/separated from the luer fitting at the adhesive joint.Laboratory analysis was able to confirm the reported clinical observations.
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial tachycardia, an intellanav mifi open-irrigated catheter was selected for use.Metriq pump & maestro 4000 generator were used.Flow rate was 17 ml/min.After seven minutes of ablation, the irrigation port on the catheter fractured and started leaking fluid.A small crack in the tubing near the luer lock connection was noticed and fluid was leaking from the luer lock connection to the tubing on the catheter side.Excessive temperature alarm was seen on the generator.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned to boston scientific corporation for laboratory analysis.